# SDR FDEA201410163207

- Difficulty date: October 16, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 71,737 hours, 24,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 34717
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FWD SHEAR DECK AFT OF 9G BARRIER.  REMOVED IAW SRM 51-20-01.  REPAIR CARRIED OUT IAW EA F-5300-T0311939A.  REPAIR CLASSED AS MINOR.
